# SDR REXA2022040700650

- Difficulty date: March 18, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707014
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG YOKE CHAFFED ON INBD UPPER AND LOWER RADIUS (MARKED WITH ORANGE TAPE) - REMOVED/REINSTALLED RH ENG YOKE AND REPAIRED IAW AMM 71-21-01-000/400-801-A01 AND REO 670-71-21-057 REV-- ,
